IJPAM: Volume 113, No. 5 (2017)

Title

$L$-FUZZY $(K,E)$-SOFT PRE-PROXIMITIES
AND $L$-FUZZY $(K,E)$-SOFT CLOSURE OPERATORS

Authors

Young Sun Kim$^1$, Jung Mi Ko$^2$, Yong Chan Kim$^3$
$^1$Department of Computer Mathematics
Pai Chai University
Dae Jeon, 35345, KOREA
$^{2,3}$Department of Mathematics
Gangneung-Wonju University
Gangneung, Gangwondo, 25457, KOREA

Abstract

In this paper, we investigate the relations between $L$-fuzzy $(K,E)$-soft pre-proximities and $L$-fuzzy $(K,E)$-soft closure spaces in stsc-quantales. We give their examples.

History

Received: February 12, 2017
Revised: March 16, 2017
Published: April 1, 2017
Corrected: April 4, 2017: The correspondence author of the article is Professor Y.C. Kim. The original publication is available here

AMS Classification, Key Words

AMS Subject Classification: 03E72, 06A15, 06F07, 54A05
Key Words and Phrases: Stsc-quantales, $L$-fuzzy $(K,E)$-soft pre-proximities, $L$-fuzzy $(K,E)$-soft closure spaces, $L$-fuzzy soft proximity maps, $L$-fuzzy soft closed maps

Download Section

Download paper from here.
You will need Adobe Acrobat reader. For more information and free download of the reader, see the Adobe Acrobat website.

Bibliography

1
A. Aygünoglu, H. Aygün, Introduction to fuzzy soft groups, Computers and Mathematics with Appl., 58 (2009) 1279-1286.

2
A. Aygünoglu, V. Cetkin, H. Aygün, An introduction to fuzzy soft topological spaces, Hacettepe Journal of Math. and Stat., 43, 2 (2014) 193-204

3
V. Cetkin, Alexander P. Sostak, H. Aygün, An Approach to the Concept of Soft fuzzy Proximity, Abstract and Applied Analysis Stat. (2014), doi: https://doi.org/10.1155/2014/782583.

4
V. Cetkin, H. Aygün, On fuzzy Soft topogenous structure, Journal of Intelligent and Fuzzy Systems, 27(1) (2014) 247-255,doi: https://doi.org/10.3233/IFS-130993.

5
V. Cetkin, H. Aygün, On soft fuzzy closure and interior operator, Utilitas Mathematics, In press.

6
D. ─îimoka, A.Šostak, $L$-fuzzy syntopogenous structures, Part I: Fundamentals and application to $L$-fuzzy topologies,$L$-fuzzy proximities and $L$-fuzzy uniformities, Fuzzy Sets and Systems,232 (2013) 74-97.

7
F. Feng, X. Liu, V.L. Fotea, Y.B. Jun, Soft sets and soft rough sets,Information Sciences, 181 (2011) 1125-1137, doi: https://doi.org/10.1016/j.ins.2010.11.004.

8
P. Hájek, Metamathematices of Fuzzy Logic,Kluwer Academic Publishers, Dordrecht (1998), doi: https://doi.org/10.1007/978-94-011-5300-3.

9
U. Höhle, S.E. Rodabaugh, Mathematics of Fuzzy Sets:Logic, Topology, and Measure Theory, The Handbooks of Fuzzy SetsSeries 3, Kluwer Academic Publishers, Boston (1999), doi: https://doi.org/10.1007/978-1-4615-5079-2.

10
Y.C. Kim, A.A. Ramadan, $L$-fuzzy $(K,E)$-soft topologies and $L$-fuzzy $(K,E)$-soft closure operators, Int. Journal of Pure and AppliedMath.(accepted) (2016).

11
P.K. Maji, R. Biswas, A.R. Roy, Fuzzy soft sets, Journal of Fuzzy Mathematics, 9, 3 (2001) 589-602.

12
P.K. Maji, R. Biswas, A.R. Roy, Soft set theory, Computers Mathematics with Appl., 45 (2003) 555-562.

13
P. Majumdar, S.K. Samanta, Generalized fuzzy soft sets, Computers Mathematics with Appl., 59 (2010) 1425-1432.

14
D. Molodtsov, Soft set theory, Computers Mathematics with Appl., 37 (1999) 19-31.

15
D. Molodtsov, V.Y. Leonov, D.V. Kovkov, Soft sets technique and its application, Nechetkie Sistemy i Myagkie Vychisleniya 1, 1 (2006) 8-19.

16
D. Pei, D. Miao, From soft sets to information systems, International Conferences on Granular Computing, IEEE, 2 (2005) 617-621.

17
A.A. Ramadan, Ju-Mok Oh, Y.C. Kim, $L$-fuzzy $(K,E)$-soft pre-proximities induced by $L$-fuzzy $(K,E)$-soft quasi-uniform spaces,submit to Int. Journal of Pure and Applied Math.

18
S.E. Rodabaugh, E.P. Klement, Topological and Algebraic Structures In Fuzzy Sets, The Handbook of Recent Developments in the Mathematics of Fuzzy Sets, Kluwer Academic Publishers, Boston, Dordrecht, London, (2003).

19
A.R. Roy, P.K. Maji, A fuzzy soft set theoretic approach to decision making problems, International of Computational and Applied Mathematics, 203 (2007) 412-418.

20
M. Shabir, M. Naz, On soft topological spaces, Computers and Mathematics with Appl., 61 (2011) 1786-1799, doi: https://doi.org/10.1016/j.camwa.2011.02.006.

21
B. Tanay,M.B. Kandemir, Topological structures of fuzzy soft sets, Computers and Mathematics with Appl., 61 (2011) 412-418, doi: https://doi.org/10.1016/j.camwa.2011.03.056.

How to Cite?

DOI: 10.12732/ijpam.v113i5.13 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2017
Volume: 113
Issue: 5
Pages: 665 - 678

 

; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).